Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Attractors of iterated function systems

Authors: P. F. Duvall and L. S. Husch
Journal: Proc. Amer. Math. Soc. 116 (1992), 279-284
MSC: Primary 54H15; Secondary 54E40, 54H20
MathSciNet review: 1132850
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, the question of which compact metric spaces can be attractors of hyperbolic iterated function systems on Euclidean space is studied. It is shown that given any finite-dimensional compact metric $ X$, there is a Cantor set $ C$ such that the disjoint union of $ C$ and $ X$ is an attractor. In the process, it is proved that every such $ X$ is the Lipschitz image of a Cantor set.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54H15, 54E40, 54H20

Retrieve articles in all journals with MSC: 54H15, 54E40, 54H20

Additional Information

PII: S 0002-9939(1992)1132850-6
Keywords: Iterated function systems, attractors, fractal geometry, contractions, Lipschitz mappings
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia